# SDR DALA2019022601209

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,298 hours, 54,328 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAINT VISIT -RUDDER MISSING DAMAGED FLAME SPRAY. REMOVED AND REPLACED RUDDER PER MD88 AMM 27-20-01. REMOVE & INSTALL MISTAKENLY ACCOMPLISHED ON LOG 5318866. (LP5318867)
